# SDR AALA201810299055

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 14,843 hours, 4,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367665700600
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DELAMINATED CABIN FLOORBOARD 231YH BETWEEN SEAT 11C AND SEAT 11D. FOUND TO BE BEYOND LIMITS PER SRM 53-02-00. ACCOMPLISHED REPAIR OF FLOORBOARD 231YH PER EA 286482A.
